Alert archive / Texas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 367, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Jun 13, 2007, 4:53 PM CDT for Baylor County, Texas. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2007, 4:53 PM CDT (21:53 UTC)
- Expired
- Jun 13, 2007, 5:17 PM CDT
- In force
- 24 min
- Issued by
- NWS Norman, OK
- Area
- Counties, with a storm outline in the text
County Baylor County, TX
The radar
The Altus AFB radar (KFDR), 87 km from the middle of the area, began a volume at 21:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 9.9 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 593 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 1254 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KOUN 132153 SVROUN TXC023-132245- /O.NEW.KOUN.SV.W.0367.070613T2153Z-070613T2245Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORMAN OK 453 PM CDT WED JUN 13 2007 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... BAYLOR COUNTY IN NORTHERN TEXAS... * UNTIL 545 PM CDT * AT 453 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM NEAR RED SPRINGS...MOVING EAST AT 5 MPH. HAIL UP TO THE SIZE OF QUARTERS AND WINDS OF 60 MPH ARE LIKELY. * LOCATIONS IN THE WARNING INCLUDE MABELLE...RED SPRINGS AND SEYMOUR. TAKE SHELTER FROM THE STORM IN A STURDY BUILDING AND MOVE AWAY FROM WINDOWS. LAT...LON 3366 9945 3358 9946 3351 9910 3374 9910 $$
1 follow-up statement
000 WWUS54 KOUN 132217 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 516 PM CDT WED JUN 13 2007 TXC023-132226- /O.CAN.KOUN.SV.W.0367.000000T0000Z-070613T2245Z/ BAYLOR TX- 516 PM CDT WED JUN 13 2007 ...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR BAYLOR COUNTY... THE STORM...LOCATED BETWEEN SEYMOUR AND LAKE KEMP HAS WEAKENED. WIND GUSTS OF 40 TO 50 MPH MAY STILL OCCUR AS THE STORM DISSIPATES. LAT...LON 3366 9945 3358 9946 3351 9910 3374 9910 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 2:08 PM CDT, 2 hours 45 minutes earlier.
Area forecast discussion, Jun 13, 2:08 PM CDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
208 PM CDT WED JUN 13 2007
.DISCUSSION...
UPR LOW IN SE CO/NE NM THIS AFTERNOON... WILL SLOWLY MOVE E AND SE
INTO/OVR THE OK AND TX PANHANDLES TONIGHT. A COLD FRONT WILL MOVE
EAST TO NEAR THE WEST OK/TX PANHANDLE BORDER LATE THIS AFTN. ANOTHER
BOUNDARY EXTENDED FROM NEAR FREEDOM... TO NEAR KINGFISHER EARLY THIS
AFTERNOON. SOME SUBSIDENCE HAS OCCURRED OVER PARTS OF THE AREA DUE
TO SHORTWAVE MOVING AROUND THE LOW AS SEEN IN WV IMAGERY. HOWEVER...
THIS SEEMS TO BE ABATING WITH TSTMS BEGINNING TO DEVELOP NEAR THE
OUTFLOW BOUNDARY AND CUMULUS CLOUDS DEVELOPING IN THE FA EARLY THIS
AFTN. ADDITIONAL TSTMS ARE EXPECTED TO DEVELOP NEAR THESE BOUNDARIES
LATE THIS AFTN/EVENING... WITH SEVERE STORMS POSSIBLE. SHWRS/TSTMS
WILL CONT OVERNIGHT WITH THE UPR LOW IN THE REGION. IN ADDITION TO
THE SEVERE STORMS... HEAVY RAINFALL WILL BE POSSIBLE WHICH MAY LEAD
TO FLOODING IN SOME AREAS. WILL ISSUE A FLASH FLOOD FOR AREAS MAINLY
I-40 NORTH THROUGH TONIGHT.
UPR LOW WILL CONT TO MEANDER ACROSS THE SOUTHERN PLAINS INTO THE
WEEKEND. WITH THE UPR LOW PROVIDING LIFT AND WEAKLY CAPPED MOIST
AIRMASS IN PLACE... SHOWERS/THUNDERSTORMS WILL AFFECT PORTIONS OF
THE FA THRU THE WEEKEND. HEAVY RAIN WILL CONT TO BE POSSIBLE.
HOWEVER... THE EXACT LOCATION/AREA OF THE HEAVIEST RAIN/TSTMS WILL
BE SOMEWHAT DEPENDENT ON BOUNDARIES LEFT FROM THE PREVIOUS DAY AND
NIGHTS CONVECTION.
MODELS SHOWING AN UPR TROUGH MOVING EAST ACROSS PACIFIC NW AND
NORTHERN ROCKIES SUNDAY. UPR LOW THAT REMAINS OVER THE REGION OVER
THE NEXT SEVERAL DAYS WILL EVENTUALLY OPEN UP INTO A SHORTWAVE LATE
THIS WEEKEND MOVING EAST OVER THE CENTRAL AND SOUTHERN PLAINS INTO
THE MISSISSIPPI VALLEY. THE MAIN UPR TROUGH EXPECTED TO MOVE EAST
ACROSS THE NORTHERN/CENTRAL PLAINS EARLY NEXT WEEK... WITH A FRONT
MOVING ACROSS THE FA. UPR RIDGE WILL BUILD ACROSS THE ROCKIES BEHIND
THE TROUGH WITH NW FLOW OVER THE REGION.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 68 83 68 84 / 60 60 60 50
HOBART OK 67 83 67 86 / 70 40 40 40
WICHITA FALLS TX 70 89 69 88 / 40 30 40 40
GAGE OK 64 81 62 83 / 80 50 40 40
PONCA CITY OK 66 83 66 83 / 60 60 60 50
DURANT OK 70 88 70 87 / 20 60 60 50
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR OKZ004>020-
024>026.
TX...NONE.
&&
30/25Hazardous weather outlook, Jun 13, 3:00 PM CDT, 1 hour 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
300 PM CDT WED JUN 13 2007
OKZ004>048-050>052-TXZ083>090-141200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
300 PM CDT WED JUN 13 2007
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH THIS EVENING
OVER ALL OF CENTRAL AND WESTERN OKLAHOMA... AND WESTERN NORTH
TEXAS.
LOCATION...
THE SLIGHT RISK AREA IS WEST OF A LINE FROM PONCA CITY... TO
STILLWATER... TO SULPHUR... TO MARIETTA...AND INCLUDES ALL OF
WESTERN NORTH TEXAS.
TIMING...
SEVERE STORMS WILL BE LIKELY THROUGH MIDNIGHT.
IMPACTS...
WIND GUSTS UP TO 70 MPH AND GOLFBALL SIZE HAIL WILL BE A THREAT WITH
THE STRONGEST STORMS. A TORNADO IS POSSIBLE WITH THE MOST INTENSE
STORM. LOCALLY HEAVY RAIN WILL CAUSE SOME LOCALIZED FLOODING
PROBLEMS.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGERS ACROSS THE SLIGHT RISK
AREA... SHOULD MONITOR CONDITIONS AND BE PREPARED FOR SEVERE WEATHER
OPERATIONS THROUGH THIS EVENING.
DISCUSSION...
SEVERE THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE ACROSS MUCH OF
WESTERN OKLAHOMA THIS AFTERNOON AND EARLY EVENING...WITH THE THREAT
EXPANDING INTO CENTRAL OKLAHOMA TOWARD EVENING. VERY UNSTABLE AIR
COMBINED WITH SOME WIND SHEAR WILL LEAD TO A FEW SUPERCELL
THUNDERSTORMS...ESPECIALLY WHERE STORMS INTERACT WITH WEAK
BOUNDARIES ACROSS THE AREA.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THURSDAY JUN 14.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.
OTHER HAZARDOUS WEATHER...
LOCALLY HEAVY RAINFALL WILL BE POSSIBLE THROUGH TONIGHT... WHICH
COULD LEAD TO FLOODING IN SOME LOCATIONS. PLEASE REFER TO THE FLASH
FLOOD WATCH FOR THE NORTHERN HALF OF OKLAHOMA FOR FURTHER DETAILS.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THURSDAY ACROSS
APPROXIMATELY SOUTHWEST HALF OF OKLAHOMA AND ALL OF WESTERN NORTH
TEXAS. SEVERE STORMS WILL BE POSSIBLE AGAIN FRIDAY ACROSS WESTERN
NORTH TEXAS. THE CONTINUED PRESENCE OF THE UPPER LEVEL LOW PRESSURE
SYSTEM OVER THE SOUTHERN PLAINS WILL MAINTAIN A RELATIVELY HIGH
PROBABILITY OF SHOWERS AND THUNDERSTORMS INTO THE WEEKEND.
OTHER HAZARDOUS WEATHER...
AS A RESULT OF NUMEROUS ROUNDS OF SHOWER AND THUNDERSTORM
ACTIVITY... THE POTENTIAL WILL EXIST FOR SOME AREAS TO RECEIVE HEAVY
RAINFALL AND POSSIBLE FLOODING INTO THE WEEKEND.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
THURSDAY.
30/MAXWELLIn the hours before
Local storm report, Jun 13, 4:07 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
407 PM CDT WED JUN 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL 8 N SHATTUCK 36.39N 99.88W
06/13/2007 E0.75 INCH ELLIS OK PUBLIC
&&
TY/DWLocal storm report, Jun 13, 4:19 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
419 PM CDT WED JUN 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL 4 NNE CAMP HOUSTON 36.87N 99.09W
06/13/2007 E0.88 INCH WOODS OK PUBLIC
&&
TY/DWLocal storm report, Jun 13, 4:27 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
427 PM CDT WED JUN 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM HAIL VINSON 34.90N 99.87W
06/13/2007 E1.50 INCH HARMON OK CO-OP OBSERVER
&&
TY/DWLocal storm report, Jun 13, 4:39 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
439 PM CDT WED JUN 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0439 PM HAIL 1 E RED SPRINGS 33.62N 99.40W
06/13/2007 E1.00 INCH BAYLOR TX PUBLIC
&&
TY/DWLocal storm report, Jun 13, 4:41 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
441 PM CDT WED JUN 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM HAIL 9 NNW GAGE 36.44N 99.82W
06/13/2007 E1.00 INCH ELLIS OK PUBLIC
&&
TY/DWLocal storm report, Jun 13, 4:43 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
443 PM CDT WED JUN 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL 1 SW VINSON 34.89N 99.88W
06/13/2007 E1.75 INCH HARMON OK OTHER FEDERAL
&&
TY/DWThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 3:29 PM CDT | Severe Thunderstorm Warning | OUN | Baylor, Knox | 46 min |
| Jun 13, 4:11 PM CDT | Severe Thunderstorm Warning | OUN | Baylor, Knox | 49 min |
| Jun 13, 4:21 PM CDT | Severe Thunderstorm Warning | OUN | Hardeman | 39 min |
| Jun 13, 5:06 PM CDT | Severe Thunderstorm Warning | OUN | Foard, Knox | 39 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.